I am still struggling with weight gain on Paxil, even at 10mg, then 5Mg and have heard that Celexa does not cause weight gain. If you have switched, did you have any side effects? Did you lose the weight?
Hello Jacqueh27. I was on Celexa, and I had no weight gain. I stopped using it in as much as it left me fatiqued, tired out. After that I went on Lexapro, then cymbalta, now I'm on paxil. And I know of what you speak, weight gain. If I find that I'm gaining to much, then it might be time to stop it. I also take Remeron (mirtazapine) which also gives me snack attacks. Before the Remeron, it was seroquel, which, yup you guessed it, same result, put on some pounds. But the celexa, was kind, no weight increase what so ever. best wishes and I hope it works well for you, as to no weight gain and that you feel better in general.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jul 2010 • 3 answers
Posted 29 Sep 2011 • 1 answer
Posted 21 Jan 2014 • 4 answers
Posted 22 Oct 2014 • 9 answers
Posted 2 days 11 hours ago • 0 answers